# SDR SIMA20161123001

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,244 hours, 24,751 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 7014300901
- Part serial: 0411E161
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PFD 1 CA INOP PFD1 CB D13 POPPED ELECTRIC SMOKE SMELL IN COCKPIT-C/A-FO FMD DISPLAY TRANSFERRED TO CAPTAINS PFD AND DEFERRED PER MEL 34-1 M PROCEDURES C/W. SWAPPED FO'S MFD BACK TO CAPT'S PFD.  REMOVED AND REPLACED CAPT'S PFD IAW AMM/EMB 34-22-01.  CAPT'S PFD AND F/O'S MFD OPC GOOD IAW EMB AMM 34-22-00-700-801  MEL ITEM RESTORED
